| Catalog Number |
07P65-30 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to customers who received shipments of the affected alinity reagents to inform them of the manufacturing issue identified with the reagent cartridge bottle necks.The letter instructs the customer to manually inspect each reagent cartridge in inventory before use.Stat assays, alinity i stat high sensitive troponin-i and alinity i total b-hcg, should be inspected first as a priority to ensure no delay in testing for those assays.Complete removals and corrections report number: 3005094123-11/21/18-002-r.
Event or Problem Description
The customer observed error codes 5652, 5662 and 5819 related to reagent cartridge loading while attempting to load alinity i ferritin reagent lot 91532ui00 on the alinity i processing module.There was no report of any patient impact due to the potential delay in generating ferritin results.